Short intervals containing numbers without large prime factors. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 109, 1991, p. 1-5.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Short intervals containing numbers without large prime factors. / Harman, Glyn.

In: Math. Proc. Cambridge Phil. Soc., Vol. 109, 1991, p. 1-5.

Research output: Contribution to journalArticlepeer-review

Harvard

Harman, G 1991, 'Short intervals containing numbers without large prime factors', Math. Proc. Cambridge Phil. Soc., vol. 109, pp. 1-5.

APA

Harman, G. (1991). Short intervals containing numbers without large prime factors. Math. Proc. Cambridge Phil. Soc., 109, 1-5.

Vancouver

Harman G. Short intervals containing numbers without large prime factors. Math. Proc. Cambridge Phil. Soc. 1991;109:1-5.

Author

Harman, Glyn. / Short intervals containing numbers without large prime factors. In: Math. Proc. Cambridge Phil. Soc. 1991 ; Vol. 109. pp. 1-5.

BibTeX

@article{3eb8c9d1c1a345a49ec1c8a912e0442d,
title = "Short intervals containing numbers without large prime factors",
author = "Glyn Harman",
year = "1991",
language = "English",
volume = "109",
pages = "1--5",
journal = "Math. Proc. Cambridge Phil. Soc.",

}

RIS

TY - JOUR

T1 - Short intervals containing numbers without large prime factors

AU - Harman, Glyn

PY - 1991

Y1 - 1991

M3 - Article

VL - 109

SP - 1

EP - 5

JO - Math. Proc. Cambridge Phil. Soc.

JF - Math. Proc. Cambridge Phil. Soc.

ER -